# SDR DALA2025052804118

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 27,824 hours, 10,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0983692) FLOOR BEAM HAS CORROSION AT LBL45 UNDER GALLEY FITTING. ACCOMPLISHED SRM REPAIR AT FLOOR BEAM STA 947 BTW LBL 7.80' - 58.60 IAW B737-900 SRM 53-70-51-2R REPAIR 5.
